Alert archive / Kansas / River Flood Warnings in 2011

River Flood Warning 5, NWS Wichita, KS

May 26, 2011Lincoln County, Kansas

NWS Wichita, KS issued this river flood warning at May 26, 2011, 8:11 AM CDT for Lincoln County, Kansas. It took effect at May 26, 2011, 10:00 AM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 8:11 AM CDT (13:11 UTC)
In effect from
May 26, 2011, 10:00 AM CDT
Expired
May 28, 2011, 9:40 AM CDT
In force
48 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Lincoln County, KS

The radar

The Grand Island radar (KUEX), 143 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Saline River (KS) at Lincoln (LINK1).

Action stage
28 ft
Minor stage
30 ft
Moderate stage
36 ft
Major stage
38.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06868850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WGUS43 KICT 261311
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
811 AM CDT THU MAY 26 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  SALINE RIVER NEAR LINCOLN AFFECTING LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC105-270311-
/O.NEW.KICT.FL.W.0005.110526T1500Z-110527T1937Z/
/LINK1.1.ER.110526T1500Z.110526T1800Z.110527T0137Z.NO/
811 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALINE RIVER NEAR LINCOLN.
* UNTIL FRIDAY AFTERNOON.
* AT  7:00 AM THURSDAY THE STAGE WAS 29.0 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 31.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 32.0 FEET...THE LOWLANDS AROUND THE GAGE SITE BEGIN TO 
  FLOOD. MUCH OF THIS LOWLAND IS CULTIVATED LAND.

&&


                  FLD    OBSERVED           FORECAST 6 AM
LOCATION          STG    STG  DAY TIME     FRI    SAT    SUN
  LINCOLN         30.0  29.0  THU 07 AM   24.5   15.6   12.6

$$
7 follow-up statements
434 
WGUS83 KICT 262040
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
340 PM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  SALINE RIVER NEAR LINCOLN AFFECTING LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC105-271040-
/O.EXT.KICT.FL.W.0005.000000T0000Z-110528T0013Z/
/LINK1.1.ER.110526T1545Z.110527T0000Z.110527T0613Z.NO/
340 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALINE RIVER NEAR LINCOLN.
* AT 3:15 PM THURSDAY THE STAGE WAS 31.4 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY 
  MORNING.
* IMPACT...AT 32.0 FEET...THE LOWLANDS AROUND THE GAGE SITE BEGIN TO 
  FLOOD. MUCH OF THIS LOWLAND IS CULTIVATED LAND.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     FRI    SAT    SUN
  LINCOLN         30.0  31.4  THU 03 PM   27.4   15.7   12.7

$$

KED
310 
WGUS83 KICT 270101
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
801 PM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  SALINE RIVER NEAR LINCOLN AFFECTING LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC105-271501-
/O.EXT.KICT.FL.W.0005.000000T0000Z-110528T0323Z/
/LINK1.1.ER.110526T1545Z.110527T0200Z.110527T0923Z.NO/
801 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALINE RIVER NEAR LINCOLN.
* AT  7:00 PM THURSDAY THE STAGE WAS 32.5 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISE TO CREST AT 33.0 FEET 
  TONIGHT THEN BEGIN TO FALL BELOW FLOOD STAGE EARLY FRIDAY 
  MORNING.
* IMPACT...AT 32.0 FEET...THE LOWLANDS AROUND THE GAGE SITE BEGIN TO 
  FLOOD. MUCH OF THIS LOWLAND IS CULTIVATED LAND.

&&


                     FLD       OBSERVED        FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   
  LINCOLN            30.0  32.5  THU 07 PM   22.3  13.6  12.1

$$
325 
WGUS83 KICT 271232
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
732 AM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  SALINE RIVER NEAR LINCOLN AFFECTING LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC105-280232-
/O.EXT.KICT.FL.W.0005.000000T0000Z-110528T1920Z/
/LINK1.1.ER.110526T1545Z.110527T1212Z.110528T0120Z.NO/
732 AM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALINE RIVER NEAR LINCOLN.
* AT  7:12 AM FRIDAY THE STAGE WAS 33.2 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 32.0 FEET...THE LOWLANDS AROUND THE GAGE SITE BEGIN TO 
  FLOOD. MUCH OF THIS LOWLAND IS CULTIVATED LAND.

&&

                  FLD    OBSERVED           FORECAST 6 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  LINCOLN         30.0  33.2  FRI 07 AM   23.0   14.2   12.6

$$
198 
WGUS83 KICT 271437
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
937 AM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...

  SALINE RIVER NEAR LINCOLN AFFECTING LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC105-280437-
/O.CON.KICT.FL.W.0005.000000T0000Z-110528T1920Z/
/LINK1.1.ER.110526T1545Z.110527T1212Z.110528T0120Z.NO/
937 AM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALINE RIVER NEAR LINCOLN.
* AT 7:12 AM FRIDAY THE STAGE WAS 33.2 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 32.0 FEET...THE LOWLANDS AROUND THE GAGE SITE BEGIN TO 
  FLOOD. MUCH OF THIS LOWLAND IS CULTIVATED LAND.

&&


                  FLD    OBSERVED           FORECAST 6 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  LINCOLN         30.0  33.2  FRI 07 AM   23.0   14.2   12.6

$$
487 
WGUS83 KICT 272014
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
314 PM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...

  SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC105-281014-
/O.CON.KICT.FL.W.0004.000000T0000Z-110528T1936Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110528T0136Z.NR/
314 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK AT BARNARD.
* AT  2:20 PM FRIDAY THE STAGE WAS 23.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
  EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF 
  HIGHWAY 284 NEAR THE RIVER.

&&


                  FLD    OBSERVED           FORECAST 6 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  BARNARD         21.0  23.7  FRI 02 PM   17.9   16.5    4.5

$$
310 
WGUS83 KICT 280113
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
813 PM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  SALINE RIVER NEAR LINCOLN AFFECTING LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC105-281513-
/O.EXT.KICT.FL.W.0005.000000T0000Z-110528T2109Z/
/LINK1.1.ER.110526T1545Z.110527T1212Z.110528T0309Z.NO/
813 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALINE RIVER NEAR LINCOLN.
* AT  7:00 PM FRIDAY THE STAGE WAS 31.0 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 32.0 FEET...THE LOWLANDS AROUND THE GAGE SITE BEGIN TO 
  FLOOD. MUCH OF THIS LOWLAND IS CULTIVATED LAND.

&&


                     FLD       OBSERVED        FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   
  LINCOLN            30.0  31.0  FRI 07 PM   20.8  13.1  12.2

$$
440 
WGUS83 KICT 281440
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
940 AM CDT SAT MAY 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
 
  SALINE RIVER NEAR LINCOLN AFFECTING LINCOLN COUNTY.

THIS WILL BE THE LAST STATEMENT FOR THE SALINE RIVER NEAR LINCOLN.
 
&&

KSC105-281510-
/O.CAN.KICT.FL.W.0005.000000T0000Z-110528T2109Z/
/LINK1.1.ER.110526T1545Z.110527T1212Z.110528T0125Z.NO/
940 AM CDT SAT MAY 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SALINE RIVER NEAR LINCOLN.
* AT  7:00 AM SATURDAY THE STAGE WAS 22.6 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* FELL BELOW FLOOD STAGE AT  8:25 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.9 FEET BY SUNDAY 
  MORNING.


&&


                  FLD    OBSERVED           FORECAST 6 AM
LOCATION          STG    STG  DAY TIME     SUN    MON    TUE
  LINCOLN         30.0  22.6  SAT 07 AM   15.9   12.6   12.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 26, 6:38 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 26, 6:38 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
638 AM CDT THU MAY 26 2011

.AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
LOW CLOUDS OVER SOUTHEAST KANSAS WILL CONTINUE TO MIGRATE EASTWARD
THIS MORNING WITH CLEARING SKIES AND VFR CONDITIONS EXPECTED FOR
ALL TAF SITES. SURFACE HIGH PRESSURE WILL SLIDE EASTWARD TODAY
WITH NORTHERLY WINDS VEERING AROUND TO THE EAST BY THIS AFTERNOON.

JAKUB

&&

.PREV DISCUSSION... /ISSUED 334 AM CDT THU MAY 26 2011/

DISCUSSION...

FORECAST CONCERNS WILL BE SMALL CHANCE POPS FOR FRI AND WARMER TEMPS
FOR SAT.

TODAY-TONIGHT:
A RATHER NICE SPRING DAY LOOKS TO BE IN STORE FOR THE AREA TODAY AS
UPPER RIDGING AND SFC RIDGE MOVES ACROSS THE AREA.  WILL SEE CLOUD
COVER IN ERN SECTIONS CLEAR OUT THIS MORNING WITH LOTS OF SUNSHINE
THIS AFTERNOON... WITH NORTHERLY WINDS GRADUALLY DECREASING AS THE
DAYTIME HOURS GO ALONG.

NOT ALOT OF CONCERNS TONIGHT..EITHER AS MAIN SFC RIDGE MOVES OVER
THE AREA WITH SEASONAL TEMPS TODAY INTO TONIGHT.

FRI-SAT:
WARM ADVECTION BEGINS TO INCREASE ACROSS WRN SECTIONS OF THE
FORECAST AREA ON FRI...WITH MID LEVEL LIFT LEADING TO SOME
INCREASING CLOUDS FOR FRI MORNING. MOST OF THIS LIFT WILL GO TO
INCREASING MOISTURE IN THE MID LAYERS...WITH A FEW SPRINKLES
POSSIBLE.  LIFT AND MOISTURE ADVECTION LOOKS TO INCREASE OVER THE
ERN HALF OF KS FOR THE AFTERNOON HOURS ON FRI...SO WILL KEEP A SMALL
POP IN FOR THIS CHANCE.  BUT THINK MOST PLACES WILL REMAIN DRY.

WARM ADVECTION AND MOISTURE RETURN CONTINUES ACROSS THE AREA FOR FRI
NIGHT INTO EARLY ON SAT. THIS COULD LEAD TO SOME ELEVATED SHOWERS
AND POSSIBLE STORMS ACROSS NORTHEAST KS FOR LATE FRI NIGHT INTO
EARLY ON SAT. MAINLY FOR AREAS NORTH AND EAST OF THE AREA...BUT
COULD SEE A FEW STORMS ACROSS CENTRAL KS.  SO WILL KEEP SOME SMALL
POPS ACROSS THIS AREA AS WELL.

NOT SURE HOW PRECIP CHANCES WILL PLAY OUT ON SAT AFTERNOON...AS WEAK
BOUNDARY WILL REMAIN ACROSS CENTRAL KS.  GFS SEEMS A LITTLE TOO FAR
SOUTH WITH THE PLACEMENT OF THE BOUNDARY INTO SRN KS...WITH THE
ECMWF AND NAM/WRF PUSHING THE BOUNDARY BACK TO THE NORTH ALONG THE
NEB/KS BORDER.  NAM/WRF AND ECMWF ALSO WARM UP THE MID LAYERS...MORE
OR LESS CAPPING OFF ANY CONVECTION ACROSS CENTRAL KS.  SOUTH OF THE
BOUNDARY WILL SEE WARMER TEMPS ON SAT...AS SOUTHWEST FLOW LEADS TO
TEMPS WARMING INTO THE MIDDLE 80S....ESPECIALLY JUST SOUTH OF THE
BOUNDARY...WHERE COMPRESSIONAL HEATING WILL INCREASE TEMPS.

SUN-TUE:
NOT ALOT OF CONFIDENCE IN HOW THE END OF THE WEEKEND WILL PLAY OUT
AS MEDIUM RANGE MODELS DIFFER ON HOW THEY WANT TO HANDLE WARMER MID
LEVEL TEMPS WITH RIDGE CONTINUING TO BUILD OVER THE SOUTHEAST US AND
EFFECTIVE SFC BOUNDARIES. THIS RIDGING TO THE SOUTHEAST WILL LIMIT
THE AMOUNT OF MOISTURE RETURN INTO THE PLAINS BUT CERTAINLY ENOUGH
FOR A SMALL CONVECTIVE CHANCE TO THE NORTH AND EAST OF THE AREA.

EVEN WITH THE INCREASED MOISTURE...WOULD PREFER TO KEEP SUN AND MON
DRY FOR NOW...AS WARMING ALOFT WILL KEEP THINGS EFFECTIVELY CAPPED
ACROSS THE AREA BUT MORE HUMID.  CONSENSUS WITH NEIGHBORING OFFICES
TO THE NORTH AND EAST...SUGGESTS KEEPING SOME LOW POPS IN FOR MON
NIGHT THROUGH TUE...AS MID LEVEL TEMPS COOL SOME. BUT EVEN
THEN...COVERAGE SHOULD BE WIDELY SCATTERED OR ISOLATED AT BEST.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  56  81  62 /   0  10  10  10
HUTCHINSON      71  56  80  60 /   0  10  10  10
NEWTON          70  53  80  61 /   0  10  20  10
ELDORADO        71  52  79  62 /   0  10  20  10
WINFIELD-KWLD   73  56  81  63 /   0  10  10  20
RUSSELL         70  54  77  57 /   0  10  10  10
GREAT BEND      71  55  78  57 /   0  10  10  10
SALINA          70  54  77  59 /   0  10  20  10
MCPHERSON       70  54  79  60 /   0  10  20  10
COFFEYVILLE     73  54  80  64 /   0  10  20  20
CHANUTE         71  53  77  61 /   0  10  20  20
IOLA            70  53  75  60 /   0  10  20  20
PARSONS-KPPF    72  54  78  63 /   0  10  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 26, 5:47 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
547 AM CDT THU MAY 26 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-271100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
547 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY
NIGHT OVER CENTRAL AND SOUTHEAST KANSAS. THE THUNDERSTORMS ARE NOT
EXPECTED TO BE STRONG OR SEVERE.

ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE OVER CENTRAL KANSAS ON
SATURDAY AND SUNDAY. A FEW STRONG THUNDERSTORMS WITH NICKEL SIZE HAIL
AND WINDS GUSTS TO 50 MPH ARE POSSIBLE ON SUNDAY.

A BETTER CHANCE FOR THUNDERSTORMS WILL ARRIVE ON MONDAY AS A STORM
SYSTEM MOVES OUT OF THE ROCKIES. SOME OF THE THUNDERSTORMS MAY BE
STRONG TO SEVERE MONDAY AFTERNOON AND MONDAY NIGHT ACROSS CENTRAL
KANSAS AS THEY MOVE INTO THE REGION FROM WESTERN KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:42 AM CDTRiver Flood WarningICTLincoln4 days

Nearby

River Flood Warnings in Kansas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.